# SDR QXEA0100423

- Difficulty date: March 26, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N497US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11173
- Aircraft time: 32,139 hours, 42,291 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 71538
- Part serial: H245G
- Condition: Leaking
- Location: Nlg
- Part time: 38,204 hours, 41,268 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOI - FLIGHT CREW REPORTED UNSAFE GEAR INDICAION DURING EXTENTION CYCLE UPON APPROACH.  CYCLED GEAR, NO CHANGE IN INDICATION.  CREW USED ALTERNATE GEAR EXTENTION METHOD.  GEAR EXTENDED AND INDICATED DOWN AND LOCKED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NOSE GEAR SELECTOR VALVE SHAFT LEAKING.  REMOVED AND REPLACED NOSE GEAR SELECTOR VALVE.  OPERATIONAL GEAR SWINGS CHECK GOOD.  LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
